# SDR SWAA052117

- Difficulty date: July 20, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N507SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24184
- Aircraft time: 48,752 hours, 48,718 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EVACUATION SLIDE OUT OF POSITITON.  REPOSITIONED SLIDE ASSY PER MM.
